## **OREGON TRANSPORTATION COMMISSION**

*Revised AGENDA* June 21, 2007 Salem

#### Thursday, June 21

*8:00 AM* Agenda review and briefing session, Room 135, Transportation Building.

*Note:* The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc\_main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

#### FORMAL MONTHLY MEETING Room 122, Transportation Building 355 Capitol Street NE Salem, Oregon 97301

- 9:30 AM A) Director's Report. Informational. (10 min., Matthew Garrett)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)

9:50 AM C) Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

June 21, 2007, Oregon Transportation Commission Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 06-07 Revised Agenda 2.doc

## OREGON TRANSPORTATION COMMISSION Revised AGENDA (Continued) June 21, 2007 Salem

#### Thursday, June 21 (Continued)

10:05 AM	D)	Receive a report on the issue of global climate change and the implications for the Oregon Department of Transportation's transportation system. Informational. (60 min., Secretary of State Bill Bradbury and Damon Fordham)
11:05 AM	E)	Approve a Type A IOF grant request in the amount of \$1,000,000 to fund transportation improvements along Cornell Road in Washington County. The total estimated cost of this project is \$4,986,000. Approval. (5 min., Jason Tell)
11:10 AM	F)	Monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001, 2002 and 2003, OTIA III State Bridge Delivery Program and <i>Connect</i> Oregon Program. Informational. (5 min., Tom Lauer and Marty Andersen)
11:15 AM	G)	Approve the cancellation of a <i>Connect</i> Oregon grant to Watco Companies, Inc. in the amount of \$372,316, for the Milton-Freewater Railway Line rehabilitation project in Umatilla County. Approval. (5 min., Marty Andersen)
11:20 AM	H)	Approve the recommended draft of the 2010-2013 STIP Project Eligibility Criteria and Prioritization Factors, developed by the STIP Stakeholder Committee. Approval. (10 min., Jerri Bohard)
11:30 AM	I)	Approve the Public Transit Division 2007-2009 Discretionary Grants program recommendations for the following programs; New Freedom, Intercity, Mass Transit and Rural and Special Needs – Operating Preservation, Vehicle Replacement, Preventive Maintenance, Operating and Mobility Management, Capital Enhancement, and Transit Innovations. Authorize the PTD Administrator to sign agreements to carry out projects in the Discretionary Grants program. Approval. (15 min., Michael R. Ward)
11:45 AM	J)	Receive a report on the U.S. 20 Pioneer Mountain to Eddyville project. Informational. (15 min., Doug Tindall, Vivian Payne and Joe Squire)

June 21, 2007, Oregon Transportation Commission Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 06-07 Revised Agenda 2.doc

## OREGON TRANSPORTATION COMMISSION Revised AGENDA (Continued) June 21, 2007 Salem

#### Thursday, June 21 (Continued)

12:00 PM	K)	Confirm the next two Commission meeting dates. Confirmation. (2 min., Matthew Garrett)	
		• Wednesday, July 18, 2007, in Salem.	
		Potential agenda items may include:	
		• Preview the 2008-2011 STIP	
		• Budget and Funding Allocations Update	
		• Wednesday and Thursday, August 15 and 16, 2007, in Pendleton.	
12:02 PM	L)	Consider approving items on the Consent Calendar. (See below and following page). Approval. (3 min., Matthew Garrett)	
12:05 PM		Lunch with ODOT Staff in Room 135. (55 min.)	
1:00 PM	M)	Review and approve the Oregon Transportation Plan Implementation Work Program. Approval. (60 min., Jerri Bohard and Barbara Fraser)	
2:00 PM	N)	Approve an amendment to the 2006–2009 STIP to add the Oregon 62 at Coker Butte (Medford) project. This project is estimated to cost \$6,900,000. Once added to the STIP, Region will combine this project with the Owens Drive, Oregon 62 to Springbrook Road OTIA project, which is estimated to cost \$4,300,000. The estimated combined project cost is \$11,200,000. Approval. (5 min., John Vial)	
2:05 PM	0)	Public comments continued. (Up to 15 min.)	
2:20 PM	ADJC	ADJOURN	

June 21, 2007, Oregon Transportation Commission Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 06-07 Revised Agenda 2.doc Page 3

## OREGON TRANSPORTATION COMMISSION Revised AGENDA (Continued) June 21, 2007 Salem

#### Thursday, June 21 (Continued)

# **CONSENT CALENDAR**

- 1. Approve the minutes of the May 23, 2007, Commission meeting in Salem.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule actions:

a. Adoption of OAR 734-020-0014, 0016 and 0017 and the amendment of OAR 734-020-0015 relating to procedures for the establishment of speed zones on certain public roads.

- 4. This item was moved to the formal agenda as Agenda Item N (see page 3).
- 5. Approve an amendment to the 2006–2009 STIP to cancel the U.S. 20: Clem Road Old Blodgett Highway (\$1,219,000) and the U.S. 20: Mary's River Milepoint 43.05 (\$598,000) preservation projects and transfer the funds, totaling \$1,817,000, to the Oregon 34: Hide Creek to Corvallis Newport Highway preservation project. The current estimated cost for this project is \$299,000. Transferring \$1,817,000 from the cancelled projects will increase the total estimated project cost to \$2,116,000.
- 6. Approve an amendment to the 2006–2009 STIP to remove the construction phase from two projects; the U.S. 199 Grants Pass Expressway Upgrade and the Oregon 138E at Diamond Lake Boulevard (Roseburg). Both projects are currently in the Environmental Assessment process and are estimated to cost \$13,020,000 and \$2,300,000, respectively.
- 7. Approve a technical clarification of the work included in the Accenture and Cayuse Technologies project, approved for a Type A Immediate Opportunity Fund grant in the amount of \$698,550, by the OTC in December 2006. The total estimated cost of this project is \$1,397,100.